# SDR AWXA9900312

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OBNOXIOUS ODOR LIKE WD-40 COMING FROM AC SYSTEM WHEN PACKS 1 AND 2 ARE RUNNING OFF APU AIR.  RAN PACKS OFF NR 1 AND NR 2 ENG AND OFF APU BLEED.  NO ABNORMAL ODORS IN CABIN.
